Can taking Bactrim cause shaking?

Question is Closed Report Mark as Favorite

Answers (1)

13 May 2010

HI, i just noticed your question sorry it has taking so long to get a answer,I have never heard of someone shaking from taking bactrim i do know that if you are feeling restless,irritable,tingling,have numbness,or muscle pain or weakness then you should go to your doc asap.if the shaking is bothersome then you should give your doc a call and talk to them just to be safe,hope this helps

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Bactrim DS - what effet can cuase by taking this medicine and you r pregnat?

after i start taking this medicine, i had my ultrasound due like 4 days after i take this medicine and they toll me my embryo was dead

1 answer 12 Nov 2009

Bactrim - How long before this drug is out of my system?

I had a pretty sever reaction with anxiety, heart palpitations, shaking, loss of appetite nausea, headaches, and extreme feelings of dread. I have ...

1 answer 13 Mar 2011

Has anyone had experience with bactrim while taking a hydrochlorozide?

After many years and many UTI's my doctor has put me on bactrim for 90 days. I am finding that my hands seem swollen and I have had some anxiety ...

1 answer 25 Jan 2012

Is it possible to have side effects from bactrim a week after I stopped taking it?

my son was on Bactrim twice a day for 10 days. there were no adverse side effects. It has now been a little over a week since he stopped taking it ...

2 answers 15 May 2013

Bactrim ds question?

Been taking Bactrim for 10 days. Took my last dose about 4 hours ago. Can I drink a six pack tonite?

1 answer 3 Nov 2013